Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the non-linear vibration problem of the elastic string


Author: G. F. Carrier
Journal: Quart. Appl. Math. 3 (1945), 157-165
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/12351
MathSciNet review: 12351
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/12351
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society